# SDR SWAA2021081294036

- Difficulty date: June 22, 2020
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 44,769 hours, 26,796 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 10010022
- Part serial: WN0030
- Condition: Damaged
- Location: Nose
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE RADOM IS DAMAGED. / R&R NOSE RADOME IAW AMM 53-52-00 ONLY POS TAG 682102 - P/N OFF: 1001002-2 S/N OFF: WN0030 P/N ON: 1001002-7B S/N ON: C184366-05
